MAUDE Adverse Event Report: STRYKER-ENDOSCOPY TIJUANA MX; TOURNIQUET, PNEUMATIC

STRYKER-ENDOSCOPY TIJUANA MX; TOURNIQUET, PNEUMATIC
Model Number 60-7075-105
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, the returned complaint device revealed three reprocessing dots.Inspection of the connector junction, revealed no separation.The connector appeared had no visual indication of damage.The tubing was discolored with no visual kinks, bends, or distress.The entirety of the cuff revealed no obvious signs of rips, tears, piling, fraying, or lacerations.Functional testing was performed using the bpc-ptc flow tester.The compressed air was set to 300.0mmhg for testing purposes and measured using calibrated manometer.The complaint device was connected to the device under testing (dut) tubing set and checked for hermeticity.The ball valve was then opened to allow for the complaint device to fill and stabilize.The cuff remained fully inflated with no visual or audible leaks seen/heard as indicated by a steady inflation rate of 300.0mmhg and a steady analog leak flow rate of 0.0mmhg.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: under pressurized pressure tourniquet cuff, wrong size tourniquet cuff used, and kink in tubing of ptc.The instructions for use (ifu) state: warnings: it is important that the tourniquet cuff be applied at the proper location with adequate pressure for the appropriate amount of time.Avoid needles, towel clips, leg holders and other equipment that can puncture or otherwise damage the cuff.Directions for use: before beginning the procedure, verify compatibility of all devices and accessories.Prior to surgery, select the proper sized tourniquet cuff by measuring the circumference of the patient's limb.This will avoid problems caused by a tourniquet cuff that is too small or too large.Secure the cuff fasteners to ensure that the cuff stays in place during the procedure.If the package is damaged or if it was opened and the device was not used, return the device and packaging to stryker sustainability solutions.Inspect the device for overall condition and physical integrity.Do not use the device if any damage is noted.Return the device and packaging to stryker sustainability solutions if it is not in acceptable condition for surgery.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported that the customer noticed a leaks in the cuff and alarm/beeping occurred when using the cuff.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER-ENDOSCOPY TIJUANA MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana
Manufacturer (Section G)
STRYKER-ENDOSCOPY TIJUANA MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key22793153
Report Number3020163307-2025-00010
Device Sequence Number8264841
Product Code KCY
UDI-Device Identifier00885825013936
UDI-Public00885825013936
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-7075-105
Device Catalogue Number60-7075-105
Device Lot Number0000779989
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown